Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 260, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2011, 5:31 PM MDT for 4 counties in Nebraska. It was in force for 74 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2011, 5:31 PM MDT (23:31 UTC)
- Expired
- Aug 8, 2011, 6:45 PM MDT
- In force
- 74 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Chase County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 143 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 5:40 PM MDT | HAIL 2.5 | 11 Nnw Hamlet, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 3:52 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -479 J/kg
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
167
WUUS53 KLBF 082331
SVRLBF
NEC029-085-111-135-090045-
/O.NEW.KLBF.SV.W.0260.110808T2331Z-110809T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 PM CDT MON AUG 8 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
HAYES COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 745 PM CDT/645 PM MDT/
* AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES SOUTH OF GRAINTON...OR 20 MILES NORTHEAST OF IMPERIAL...AND
MOVING SOUTH AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HAMLET AROUND 705 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 4079 10159 4080 10105 4052 10078 4035 10077
4035 10145
TIME...MOT...LOC 2331Z 344DEG 28KT 4066 10132
WIND...HAIL 60MPH 1.75IN
$$
BROOKS3 follow-up statements
327
WWUS53 KLBF 082354
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
654 PM CDT MON AUG 8 2011
NEC029-085-090045-
/O.CON.KLBF.SV.W.0260.000000T0000Z-110809T0045Z/
CHASE NE-HAYES NE-
654 PM CDT MON AUG 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HAYES AND
EASTERN CHASE COUNTIES UNTIL 745 PM CDT/645 PM MDT/...
AT 651 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAMLET...OR 12 MILES
SOUTHWEST OF HAYES CENTER...MOVING SOUTH AT 45 MPH.
IN ADDITION...AT 640 PM CDT TENNIS BALL SIZE HAIL WAS REPORTED 11
MILES NORTH NORTHWEST OF HAMLET WITH THIS STORM.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
CHASE AND HAYES COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4035 10145 4069 10156 4069 10096 4052 10078
4035 10077
TIME...MOT...LOC 2354Z 338DEG 38KT 4038 10118
WIND...HAIL 60MPH 2.50IN
$$
BROOKS164 WWUS53 KLBF 090005 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 705 PM CDT MON AUG 8 2011 NEC029-085-090045- /O.CON.KLBF.SV.W.0260.000000T0000Z-110809T0045Z/ CHASE NE-HAYES NE- 705 PM CDT MON AUG 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN HAYES AND SOUTHEASTERN CHASE COUNTIES UNTIL 745 PM CDT/645 PM MDT/... AT 700 PM CDT...DOPPLER RADAR CONTINUED TO INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAMLET...OR 13 MILES SOUTHWEST OF HAYES CENTER...MOVING SOUTH AT 35 MPH. LOCATIONS IMPACTED INCLUDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4035 10145 4051 10150 4052 10079 4035 10077 TIME...MOT...LOC 0005Z 343DEG 30KT 4033 10117 WIND...HAIL 60MPH 2.50IN $$ BROOKS
627 WWUS53 KLBF 090020 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 720 PM CDT MON AUG 8 2011 NEC029-085-090030- /O.CAN.KLBF.SV.W.0260.000000T0000Z-110809T0045Z/ CHASE NE-HAYES NE- 720 PM CDT MON AUG 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HAYES AND SOUTHEASTERN CHASE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT. LAT...LON 4035 10145 4051 10150 4052 10079 4035 10077 TIME...MOT...LOC 0020Z 343DEG 30KT 4021 10112 $$ BROOKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 1:40 PM MDT, 3 hours 51 minutes earlier.
Area forecast discussion, Aug 8, 1:40 PM MDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 240 PM CDT MON AUG 8 2011 .SYNOPSIS... WEAK SURFACE CONVERGENCE INDICATED NEAR A STALLED OUTFLOW BOUNDARY NEAR THE NORTH PLATTE/PLATTE RIVER VALLEY WITH SOME TOWERING CU VISIBLE ON SATELLITE. THIS WILL BE ONE AREA OF NEAR TERM FOCUS. A THUNDERSTORM HAS DEVELOPED ON THE SOUTHERN BLACK HILLS AS WELL WITH WEAK CONVECTION CONTINUING TO LINGER ALONG THE NEBRASKA SOUTH DAKOTA BORDER THIS AFTERNOON. DESTABILIZATION IS OCCURRING WITH SURFACE BASED CAPES OF 1000-2200 J/KG. && .SHORT TERM (TONIGHT THROUGH THURSDAY)... POTENTIAL EXISTS FOR A STORM CLUSTER...CURRENTLY DEVELOPED ON THE SOUTHERN BLACK HILLS TO MOVE EAST SOUTHEAST ACROSS NORTHERN NEBRASKA LATER THIS AFTERNOON AND EVENING. THE HIGH RESOLUTION RAPID REFRESH (HRRR) MODEL INDICATES THIS TO OCCUR...ALTHOUGH MOVEMENT/DEVELOPMENT IS MUCH FURTHER SOUTHEAST. MODEL FORECAST CORFIDI VECTOR INDICATE A GENERAL EAST SOUTHEAST MOVEMENT. SEVERE STORMS ARE POSSIBLE GIVEN SUFFICIENT DEEP LAYER SHEAR. LIMITING FACTORS ARE PRESENCE OF POST FRONTAL LIGHT NORTHERLY WINDS AND MODEST INSTABILITY OF 1000-1500 J/KG. ANY DEVELOPMENT SHOULD DIMINISH OR EXIT AREA BY MIDNIGHT TONIGHT. THERE MAY ALSO BE ISOLATED STORMS TO DEVELOP ACROSS REMAINDER OF FORECAST AREA THIS AFTERNOON...ESPECIALLY NEAR ANY EXISTING OUTFLOW BOUNDARIES MEANDERING THE REGION. EASTERLY TO SOUTHEASTERLY UPSLOPE FLOW INCREASES TUESDAY AFTERNOON AS WEAK SURFACE HIGH RESIDES FROM SOUTH DAKOTA INTO EASTERN NEBRASKA. FAST WESTERLIES ALOFT WILL BRING AN ORGANIZED THREAT FOR MCS FORMATION WITH GENERAL WIDESPREAD RAINFALL POSSIBLE. DUE TO 30 TO 50 KNOT DEEP LAYER SHEAR...SEVERE STORMS AGAIN POSSIBLE BY LATE AFTERNOON. HIGHS TUESDAY ALSO TO BE SLIGHTLY COOLER IN THE UPPER 70S TO LOWER 80S. PREFER THE SLOWER TIMING OF THE NAM MODEL WITH ORGANIZED DEVELOPMENT TARGETED IN THE NEBRASKA PANHANDLE LATE AFTERNOON TO BLOSSOM AND TRACK SOUTHEAST THROUGH THE CENTRAL AND SOUTHERN SANDHILLS OVERNIGHT. A DEVELOPING EAST/SOUTHEAST LOW LEVEL JET...WHICH HAS BEEN LACKING THE PAST SEVERAL DAYS WILL BE PRESENT AIDING IN STORM INFLOW. AREAS OF SIGNIFICANT RAINFALL ARE EXPECTED. THE HEAVY CONVECTION WILL DIMINISH BY WEDNESDAY...ALTHOUGH AMPLE MOISTURE AND WEAK LIFT WILL BE SUFFICIENT FOR AT LEAST SCATTERED SHOWERS AND STORMS. MOST IF NOT ALL THE ACTIVITY SHOULD END WEDNESDAY EVENING. LOWERED HIGHS WEDNESDAY A BIT FURTHER TO RANGE FROM 73 TO 76 AS PERSISTENT STRATUS TO ALSO INHIBIT WARMUP. MAINTAINED AT LEAST A SLIGHT CHANCE FOR SHOWERS AND STORMS THURSDAY/THURSDAY NIGHT AS FAST WESTERLIES ALOFT IN ZONAL FLOW MAY AID IN AT LEAST ISOLATED DEVELOPMENT. HIGHS A BIT WARMER FROM 82 TO 86. .LONG TERM (FRIDAY THROUGH MONDAY)... UPPER RIDGE FORECAST TO PERSIST FROM THE FOUR CORNER REGION INTO THE NORTHERN ROCKIES PER GFS MODEL...WHILE THE 12Z ECMWF BREAK DOWN THE NORTHERN PORTION OF RIDGE. STORM CHANCES WILL EXIST...ALTHOUGH MOST DEVELOPMENT LOOKS TO BE ISOLATED. HIGH TO WARM FROM THE LOW TO MID 80S FRIDAY AND SATURDAY TO THE MID AND UPPER 80S SUNDAY AND MONDAY. A COLD FRONT STILL FORECAST TO PASS FRIDAY WITH RETURN SOUTHERLY WINDS BY SUNDAY AND MONDAY. && .AVIATION... THUNDERSTORMS ARE ONCE AGAIN POSSIBLE ACROSS THE AREA FOR THIS AFTERNOON AND INTO EARLY EVENING. AN UPPER LEVEL DISTURBANCE WILL PASS ACROSS NEBRASKA THIS AFTERNOON AND IS EXPECTED TO SPARK OFF CONVECTION OVER THE PANHANDLE AND THE BLACK HILLS IN SOUTH DAKOTA. STORMS HAVE STARTED TO DEVELOP EARLY THIS AFTERNOON OVER THE BLACK HILLS. THIS CONVECTION IS EXPECTED TO MOVE SOUTHEAST INTO NORTHWEST NEBRASKA...HOWEVER IF THE ACTIVITY FORMS INTO A LINE IT LOOKS AS IF MOVEMENT WOULD BE MORE EASTERLY. CONFIDENCE IS HIGHER WITH THESE STORMS MOVING OVER THE KVTN TERMINAL LATER THIS AFTERNOON. HAVE LOW TO MODERATE CONFIDENCE WITH STORM DEVELOPMENT OVER THE PANHANDLE...SO HAVE INCLUDED VCTS INTO THE KLBF FORECAST. AFTER THIS CONVECTION PASSES...QUIET CONDITIONS ARE EXPECTED WITH VFR CEILINGS AND VISIBILITIES AS WELL AS LIGHT AND VARIABLE WINDS...EVENTUALLY SWITCHING TO THE NORTHEAST. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...ROBERG AVIATION...BROOKS
Hazardous weather outlook, Aug 8, 3:10 PM MDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 410 PM CDT MON AUG 8 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-092115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 410 PM CDT MON AUG 8 2011 /310 PM MDT MON AUG 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO PERHAPS SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING. THE AREA OF CONCERN IS PRIMARILY SOUTH OF A LINE FROM VALENTINE TO BARTLETT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON TUESDAY. CONDITIONS ARE EXPECTED TO BE FAVORABLE FOR STORMS TO BECOME SEVERE WITH PRIMARY THREATS OF LARGE HAIL AND DAMAGING WINDS. THE AREA OF CONCERN IS GENERALLY WEST OF A LINE FROM VALENTINE TO TAYLOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Local storm report, Aug 8, 4:32 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
532 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 7 NNE OGALLALA 41.22N 101.67W
08/08/2011 M1.50 INCH KEITH NE TRAINED SPOTTER
PUBLIC REPORTED PING PONG BALL SIZED HAIL ON THE SOUTH
SIDE OF LAKE MCCONAUGHY.
&&
CVPLocal storm report, Aug 8, 4:34 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 7 NNE OGALLALA 41.22N 101.67W
08/08/2011 M1.75 INCH KEITH NE TRAINED SPOTTER
SPOTTER REPORTED GOLF BALL SIZED HAIL ON THE EAST END OF
LAKE MCCONAUGHY.
&&
CVPLocal storm report, Aug 8, 4:35 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 7 NNE OGALLALA 41.22N 101.67W
08/08/2011 E1.50 INCH KEITH NE PUBLIC
PUBLIC REPORTED PING PONG BALL SIZED HAIL ON THE SOUTH
END OF LAKE MCCONAUGHY.
&&
CVPLocal storm report, Aug 8, 5:15 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
615 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 10 N MADRID 40.99N 101.54W
08/08/2011 M1.75 INCH PERKINS NE PUBLIC
&&
CBUTTLERLocal storm report, Aug 8, 5:19 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
619 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND GST 2 E NORTH PLATTE 41.13N 100.73W
08/08/2011 M59 MPH LINCOLN NE ASOS
&&
CBUTTLERLocal storm report, Aug 8, 5:21 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
621 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 2 E NORTH PLATTE 41.13N 100.73W
08/08/2011 M62 MPH LINCOLN NE ASOS
&&
CBUTTLERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:39 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 66 min |
| Aug 7, 7:10 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 50 min |
| Aug 7, 7:49 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 56 min |
| Aug 7, 8:34 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Garfield, Holt, Keya Paha, Rock, Wheeler | 56 min |
| Aug 8, 3:35 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 40 min |
| Aug 8, 4:21 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 39 min |
| Aug 8, 4:53 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 52 min |
| Aug 8, 5:08 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 52 min |
| Aug 8, 5:46 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.